# SDR SWAA2023080976089

- Difficulty date: July 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TENSION STRAP AT AFT CABIN BS1016+12 RBL18 WL208.<[01] REMOVED TENSION STRAP AT AFT CABIN BS1016+12 RBL18 WL208 PER SRM 51-40-02-0G-0.;[02] UPDATED MEASUREMENTS TABLE.;[03] SRM DOES NOT HAVE ALLOWABLE DAMAGE FOR CORROSION ON TENSION STRAP. OUT OF LIMITS. REMOVE AND REPLACE PER SRM 51-10-02-0G-0. STEP #9.;[04] RECEIVED FROM TOOL ROOM NEW TENSION STRAP PNLOCATED AND DRILLED TENSION STRAP 147A5744U2 PER SRM 51-40-05-0G-0 AND DWG #147A5730. REQUEST OK TO INSTALL.;[05] CORRECTION ON ITEM 4: RECEIVED FROM TOOL ROOM NEW TENSION STRAP PN: 147A5744U2 LOT#1533494-1. LOCATED AND DRILLED TENSION STRAP PER SRM 51-40-05-0G-0 AND DWG #147A5730. REQUEST OK TO INSTALL.;[06] VERIFIED CORRECTIVE ACTION #5;[07] INSTALLED TENSION STRAP AT AFT CABIN BS1016+12 RBL18 WL208 PER SRM 51-40-02-0G-0 AND DWG#147A5730.;[08] VERIFIED CORRECTIVE ACTION 7;[09] VERIFIED MEASUREMENT TABLE
